# SDR A6WA201040142

- Difficulty date: January 5, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 23,916 hours, 22,850 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

10TH STAGE BLEED AIR SHUTOFF VALVE ABOVE APU ENCLOSURE CHAFING CTR BEAM.  REO 601R-53-61-1523 BLEND EDDY CURRENT INSPECT TREAT PRIME AND TOP COAT.
